Couldn't find what you looking for?

TRY OUR SEARCH!

I never believed that I am going to be on sites like this one, asking a question about my health, because I was telling myself a long time ago - don't you dare to visit the internet to see what is wrong with your health, you will be scared about everything that you read. 

But now I need to do that. I notice that my urine is kind of blue. Yes, blue even if I still don't believe in this. At the beginning, I believed that this color in my toilet is because of those refreshments of the toilet which are usually blue. But that is not correct. My pee is blue! 

What can cause blue urine color?

Loading...

Hi Congo,

I don't think that you should worry about this, even though doctors always tell you that a change in your urine's color is dangerous, this one isn't. So basically the things that can change your urine color to blue are dyes, medications, and one medical condition which is called familial benign hypercalcemia which is actually a really rare inherited disorder so I don't think that you are actually suffering from this. That leaves us with dyes and medications. Amitriptyline, indomethacin (Indocin) and propofol (Diprivan) are the most common medications to cause blue urine and some dyes used for some tests of kidney and bladder function can turn urine blue.

Reply

Loading...

I actually had the same problem as you. My girlfriend and I were living together back then (we still live together but we are married now) and we were in the bathroom at the same time and she noticed that my urine was blue. Oh God, she freaked out and she told me to go and talk to my doctor immediately, I had to do it the same day. So I did, to make her feel good, and it turned out that I was completely okay, it was just caused by something that I ate or something, I don't remember. It was just some food I guess.

Reply

Loading...

Well, I would suggest you to talk to your doctor because in most cases the cause of your abnormal urine color is something serious so you really want to check this out, you know, just in case. I understand that this can be caused by some foods and some medications but it can still be caused by some dangerous medical conditions and if you have one of these, the sooner you find it out, the better. I don't want you to worry about it, there is no use of worrying, I just want you to check this out, that is all.

Reply

Loading...

I went to see my doctor today and now I am waiting for test and results. I hope that this is nothing serious, but I can tell you that seeing this color in my toilet was not pleasant at all. I don't feel any pain while I am urinating, so I believe that this is a good thing. Maybe my urine is blue because of some medicines that I am consuming? To be honest, I am also trying to lose my weight and I am drinking some pills that are helping me to reduce my weight. I didn't mention this to my doctor, and now I believe that I should. Anyway, if you believe that this is not a bad thing and that there is no reason to be concerned, I guess that this is correct, right?

Reply

Loading...

Look, maybe it is not dangerous but it is not normal as well. If your urine is not yellow, that means that something is wrong with it. 

Yes, your urine color can be changed because of some foods, drinks and even medicines that you are taking. I am sure that about blue urine you can find out a lot from this link:https://www.steadyhealth.com/articles/blue-urine-benign-or-the-sign-of-a-dangerous-health-problem?show_all=1

Don't hesitate to tell your doctor whenever you see some changes because it is about your health.

Also. some medical conditions can be a reason why your urine has blue color. Have you ever done some tests? If you didn't, maybe it is time to do it now.

Some rare inherited disorders can be the main cause of it as well. 

Reply

Loading...

Hi. It is nothing unusual but I understand that you are scared. That is OK. It is the very good thing that you went to see your doctor and that you did those tests. Now, you have to wait to see what exactly is your problem. I hope - nothing serious. I have never heard that medications you are using can cause a blue urine, but I have heard that viagra can be one of the causes. In most of the cases, viagra is the cause of blue urine. So, if you use viagra you don't have to tell us about this, but you should tell your doctor. Also, multivitamins, a lot of vitamin B, can be the reason of blue urine as well.

Reply

Loading...